# SDR SWAA2025111223532

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AUXILIARY TRACK SLAT 7 RH WING.  REPLACED ANGLE LOCATED AUXILIARY TRACK SLAT 7 RH WING IAW B737-700 SRM 51-40-02 AND DWG# 114A5020 SHEET: 40 REV: A .
